MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CSL-TR105-37
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.Appropriate term/code not available: suggested code: electrosurgical coagulator.
 
Event or Problem Description
It was reported that on (b)(6) 2024, during a coolseal procedure in which mesentery was being cut the physician attempted to created a seal on the mesentery and saw bleeding.The physician reported that bleeding was observed after the inadequate seal and another sealer was used to complete the procedure.No medical intervention was required and no additional information was provided.

Brand Name
COOLSEAL¿ TRINITY
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key20620150
Report Number3010377594-2024-00018
Device Sequence Number20716527
Product Code GEI
UDI-Device Identifier00850346007047
UDI-Public(01)00850346007047(17)241214(11)221214(10)22120043
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K211579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2024
Device Model NumberCSL-TR105-37
Device Catalogue NumberCSL-TR105-37
Device Lot Number22120043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown